# SDR UIEA2017011300036

- Difficulty date: February 3, 2017
- Submitted: February 6, 2017
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 89,861 hours, 17,113 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Transmitter
- Condition: Crushed
- Location: Valve Temp
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AC BAY HAS A CRUSHED VALVE TEMP CONTROL TRANSMITTER.  REMOVED AND REPLACED THE TRANSMITTER IAW AMM 21-51-12.
